Antihistamine tablet containing cetirizine for fast (usually within 20 minutes) 24 hour relief of symptoms of hayfever such sneezing, runny nose and itchy, water eyes or skin rashes. Non-drowsy.
Ingredients:��Each tablet contains cetirizine 10mg. Contains lactose.
Suitable for adults and children over 2 years. Pregnant or breast-feeding women or people with kidney problems should seek medical advice before taking this medicine.��